# SDR UIEA2016032800217

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 48,655 hours, 6,011 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT WING LE CAVITY INSIDE, LOWER PANEL SURFACE, UPPER CHANNEL SURFACE CORROSION OLES 1420.  BLEND OUT THE DAMAGED AREA LXDXW=1.1"X0.002"X0.8" WHICH WAS WITHIN ALLOWABLE LIMIT IAW 57-00-03-1A-1.  ALLOWABLE DAMAGE 1 FIG T 101 DETAIL II REV 96.  DETAIL DATA REF JC ATTACHING SHEET NR 050648.  APPLY PROTECTIVE TREATMENT & PRIMER IAW SRM 57-20-01 REV 96 4.  JOB COMPETED & CONDITION CHECKED NORMAL.
